# SDR K2DA202111120001

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N402SH
- Make and model: Bell 407
- Aircraft serial: 53118
- Aircraft time: 22,236 hours, 39,698 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: None
- Condition: None
- Component: Engine Oil Tran, Bell
- Component part number: 222375077113
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON 11 NOV 2021 AT 1354 HST, AIRCRAFT N402SH PERFORMED A PRECAUTIONARY LANDING DUE TO A ENGINE OIL PRESSURE GAUGE INDICATION OF ZERO WHILE CONDUCTING AN AIR TOUR ON THE ISLAND OF HAWAI’I.  THERE WERE NO SECONDARY INDICATIONS AND THE AIRCRAFT LANDED SAFELY AT 18º59’04.1”N 155º40’43.1”W. MAINTENANCE PERSONNEL WERE DISPATCHED TO THE AIRCRAFT AND THE ENGINE OIL TRANSDUCER WAS REPLACED. AFTER A PENALTY RUN AND SIGN OFFS, THE AIRCRAFT RETURNED TO KONA AIRPORT WITHOUT FURTHER INCIDENT. THE ENGINE OIL PRESSURE TRANSDUCER, P/N 222-375-077-113 IS AN "ON CONDITION" PART.
